Products Description

 

Product name

Coldact

Composition

 

Each tablet contains :

Paracetamol  500 mg

Pseudoephedrine HCL   60 mg

Cetirizine HCL   5 mg
 

 

 Indications

 

Coldact is indicated for the relief of symptoms associated with allergic rhinitis and the common cold including nasal congestion, sneezing, rhinorrhea, pruritis and lacrimation. And also associated symptoms like headache, fever, and muscle aches.
 

 

Dosage & Administration

 

Coldact tablets are used for adults & children over 12 years of age one tablet twice or thrice daily can be used

 

Presentation

 

Pack of 20 tablets.

 

 

Copyright 2008 biopharm-ye. All rights reserved